# SDR BAQ2006F00000

- Difficulty date: January 29, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N1UW
- Make and model: Agusta A109E
- Aircraft serial: 11034
- Engine: Pwa PW206A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 109051243111
- Part serial: MN110
- Condition: Broken
- Location: Landing Gear
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FOR LANDING PILOT TRIED TO SELECT GEAR DOWN DURING LANDING PILOT PULLED ON HANDLE TO SELECT GEAR DOWN BUT COULD NOT GET HANDLE TO MOVE.  PILOT TRIED SEVERAL TIMES BEFORE THE HANDLE COULD BE MOVED TO THE DOWN POSITION.  DURING THE INSPECTION AFTER THE INCIDENT THE PROBLEM WAS FOUND AND THE SELECTOR VALVE REPLACED.  THE SYSTEM WAS INSPECTED AND A FUNCTIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  THE CAUSE FOR THE INTERMITTENT LOCKING OF THE LANDING SELECTOR VALVE DURING GEAR DOWN SELECTION WAS THE ROD PN 534237 BEING BROKEN AT RETAINER PN 53425.  RECOMMEND THAT AT ANYTIME WHEN THE SELECTOR VALVE HAS AN INTERMITTENT PROBLEM THAT THE SELECTOR VALVE ASSY BE REPLACED AS SOON AS POSSIBLE.  (K)
